# SDR 05FDEA03193

- Difficulty date: October 3, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 16,915 hours, 8,650 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 16,915 hours, 8,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 5 SPOILER, LT CENTER HINGE, HINGE PIN HEAD HAS ROTATED AND CRACKED THE FLANGE OF THE SUPPORT RIB ABOVE IT.  VIEW FROM TOP OF WING THROUGH ACCESS PANEL BETWEEN CENTER HINGES.  FABBED AND INSTALLED ANGLE AND STOP BLOCKS IAW EA NR 6-5710-91294.
